# SDR DL76P071007

- Difficulty date: August 3, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N144DA
- Make and model: Boeing 767332
- Aircraft serial: 27584
- Aircraft time: 25,299 hours, 11,548 cycles
- System (JASC): 2610 · Detection System
- Part: Loop
- Part number: 261201241
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PASSING 28000 FT T/O PLUS 15 MIN CLIMB PWR RT DUCT BLEED LIGHT AND EICAS MSG.  COMPLETED WITH QRH PROCEDURE RT DUCT BLEED LEAK EXTINGUISHED PASSING 32500 FEET.  VISUALLY INSPECTED PNEU DUCTING AND CLAMPS ALONG WITH CHECKING FOR LEAKS FROM RT ENG PYLON TO RT ECS BAY NO DISCREPANCIES FOUND.  VISUALLY INSP OVERHEAT ELEMENTS AND CLAMPING FROM ABOVE PYLON TO RT ECS BAY NO DISCREPANCIES NOTED.  REPLACED LOOPS TS216 TS 217 TS218 TS 219 TS215.  REPLACED BOTH TERMINAL STRUT SWITCHES RAN RT ENG TO T/O AND CLB PWR NO EICAS MSG OR LIGHT.
